Research Repository

Browse by Author: Liko, R

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Kashuri, A, Liko, R and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) New generalized integral inequalities with applications. AIMS Mathematics, 4 (3). pp. 984-996. ISSN 2473-6988

Kashuri, A, Liko, R and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Some new Gauss-Jacobi and Hermite-Hadamard type inequalities concerning (n+1)-differentiable generalized ((h1,h2);(η1,η2))-convex mappings. Tamkang Journal of Mathematics, 49 (4). pp. 317-337. ISSN 0049-2930